Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publications

2004 | Journal Article | PUB-ID: 1605457
On the density of primitive sets
Ahlswede R, Khachatrian L, Sarkozy A (2004)
JOURNAL OF NUMBER THEORY 109(2): 319-361.
PUB | DOI | WoS
 
1999 | Journal Article | PUB-ID: 1621019
On the counting function of primitive sets of integers
Ahlswede R, Khachatrian LH, Sarkozy A (1999)
Journal of Number Theory 79(2): 330-344.
PUB | DOI | WoS
 
1997 | Journal Article | PUB-ID: 1637712
Number theoretic correlation inequalities for Dirichlet densities
Ahlswede R, Khachatrian LH (1997)
JOURNAL OF NUMBER THEORY 63(1): 34-46.
PUB | DOI | WoS
 
1995 | Journal Article | PUB-ID: 1629125
Density inequalities for sets of multiples
Ahlswede R, Khachatrian LH (1995)
JOURNAL OF NUMBER THEORY 55(2): 170-180.
PUB | DOI | WoS
 

Filters and Search Terms

issn=0022-314X

Search

Filter Publications

Display / Sort

Export / Embed